On the scooping property of measures by means of disjoint balls
Acta Universitatis Carolinae. Mathematica et Physica, Tome 37 (1996) no. 2, pp. 71-82
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1996_37_2_a8,
author = {Riss, E.},
title = {On the scooping property of measures by means of disjoint balls},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {71--82},
year = {1996},
volume = {37},
number = {2},
mrnumber = {1600461},
zbl = {0892.46052},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1996_37_2_a8/}
}
Riss, E. On the scooping property of measures by means of disjoint balls. Acta Universitatis Carolinae. Mathematica et Physica, Tome 37 (1996) no. 2, pp. 71-82. http://geodesic.mathdoc.fr/item/AUCMP_1996_37_2_a8/